# SDR 03196426

- Difficulty date: July 15, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N426FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3190
- Engine: Pwa PW306B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 230GC02Y04
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE CREW REPORTED A TOTAL GENERATOR FAILURE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE 1VE PANEL.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
